# SDR ASAA2018020223382

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,263 hours, 11,860 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT FAILED OPERATIONAL REPETITIVE CHECK ON PUSHBACK FOR MEL 21-19F FOR DEFECT "AFT CAB ZONE TEMP LIGHT ILLUMINATES WITH MASTER CAUTION RECALL EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET" GROUNDED - YES. REMOVED, CLEANED & REINSTALLED AFT CABIN TEMP SENSOR IAW AMM 21-61-31 & AMM 21-61-10 COMPLIED WITH FIM 21-61 TASK 803. NO FAULTS NOTICED. OPS CHECK GOOD.
